# SDR P5CA2025042300027

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 50,294 hours, 8,108 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW ILE 450 I/B SUPPORT BEAM UPPER FTG FOUND HOLE ELONGATED.( SUPPORT BEAM REPAIRED AS PER SRM 57-41-09-2R-2 REPAIR 2 FIG 203 DETAIL IV AND RI-57-41-17586 REV A. NO FURTHER DEFECTS NOTED. )
